Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Is it safe for my 1yr old kid to have Taxim-O syrup?

is it safe for my 1yr old kid to have Taxim-O syrup. he has fever , cough, cold. he is getting loose motions after taking Taxim-o. is it normal?
Asked On : Mon, 7 Feb 2011
Answers:  1 Views:  1714
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Taxim-o is an antibiotic named cefixime.It is safe drug for child of this age.Your doctor must have prescribed it keeping in mind this.Loose motions can happen after any antibiotic and they become fine after stopping of antibiotic.so pl.give more fluids and light diet to eat.Do not stop the drug on your own ,pl.see your doctor again if it increases.otherwise do not worry.
Answered: Mon, 7 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions